Acnefree Erythema Side Effect Reports
The following Acnefree Erythema side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Erythema, can occur, and what you can do about them.
A side effect could appear soon after you start Acnefree or it might take time to develop.
|Burning Sensation, Dry Skin, Emotional Disorder, Erythema, Skin Exfoliation, Swelling Face|
This Erythema side effect was reported by a consumer or non-health professional from UNITED STATES. A 38-year-old female patient (weight:NA) experienced the following symptoms/conditions: acne. The patient was prescribed Acnefree 2.5% University Medical (dosage: Apply To Face With Cotton Pad Daily A.m. + P.m. Epidural), which was started on Jan 26, 2009. Concurrently used drugs:
|Erythema, Pruritus, Swelling, Thermal Burn, Throat Tightness|
This Erythema Acnefree Cleanser, Toner, Lotion Benzyl Peroxide 2.5% And 3.7% Univeri side effect was reported by a consumer or non-health professional from UNITED STATES on Oct 12, 2007. A Female , 47 years of age, weighting 150.0 lb, was diagnosed with
Acnefree Erythema Causes and Reviews
Fifth disease is a viral infection caused by parvovirus B19. The virus only infects humans; it's not the same parvovirus that dogs and cats can get. Fifth disease mostly affects children. Symptoms can include a low fever, cold symptoms, and a headache. Then you get a red rash on your face. It looks like a "slapped cheek." The rash can spread to the arms, legs, and trunk. Adults who get it might also have joint pain and swelling.
Fifth disease spreads easily, through saliva and mucus. You can get it when an infected person coughs or sneezes. Frequently washing your hands might help prevent getting the virus. Most people become immune to the virus after having it once.
Fifth disease is usually mild and goes away on its own. However, it can be serious if you
- Are pregnant
- Are anemic
- Have cancer or a weak immune system
Centers for Disease Control and Prevention
Acnefree Erythema Reviews
|Mon, 04 Nov 2013|
Just got on AcneFree 2 days ago and now experiencing minor redness and irritation over zits. The key word is minor. Judging from other reviews, hopefully this is just a skin adjustment. So far, a great product.
|Sat, 22 Mar 2014|
This exact same thing happened to me! I had been using AcneFree for many years without problems. Then the last two bottles I've used have been causing the sides of my nose and the outer nostrils to flake and itch. It's like I have eczema there. My skin gets tight, itchy and red now, so I only use it every few days to keep my skin clear. When not using it I use CeraVe moisturizer which helps heal my skin between AcneFree applications. Something has been changed in the formula. I've lived through all the issues they had creating the perfect product. Then they finally got it perfect. Now they've ruined it. It's too strong. I might try their sensitive skin version next time just to see if it's more like the old stuff.
|Thu, 03 Apr 2014|
I bought this product a few days ago and applied it that night like it said. I made sure to read all the directions as instructed because it was my first time using this product. Long story short.... I woke up the next morning and I had swollen eyes that had bags! OMG never had any wrinkles or bags on my face EVER! I couldn't understand wth was happening. I read the active ingredents which was benzoyl- peroxide over 3%. I didnt know if it was because it was micro sized and released for over 24hrs or something else. I also use Natures Cure for Women on and off (it WORKS and I love it) and the cream that comes with it has 5% benzoyl peroxide; to which I've never had any side effects to. This only leads me to think its something else in this product that irritates and swells my skin. While applying the face wash i noticed my skin had a raw feeling, like when you exfoliate. The product did reduce the size of my small pimples and smooth out the even smaller ones. But at the cost of swollen wrinkly that looks like I have a pack of weenies underneath, NO THANKS! Im sure there is something else that work for me out there. I'm returning this to walmart and getting my $ back!
|Mon, 26 Nov 2012|
I have used Acne Free for years now and I have very sensitive skin. I have never had a problem with redness or burning. It sounds like the people that have had those issues are obvious allergic to something in the product and common knowledge would be not to use it. I mean come on seriously a law suit...really????. I guess I should draw one up against Clearasil because when I used their product I had gotten a mild chemical burn/allergic reaction from using their product. I learned not to use the product again. It took me a long time to find a product that had worked for me and this would be the one. I use the severe kit and my face has been perfectly clear after a week of use. I cannot say enough good things about this product and I do recommend it to everyone.
|Sat, 16 Mar 2013|
I have used AcneFree for about five years. I was really impressed with
|Sat, 01 Feb 2014|
Ok so I recently bought this Acnefree product and let me tell you its the worst shit that I have ever put in my face.. now I'm dealing with a mess up face.. I put it on for 3 days and I had a reaction to it ... My face was burning.. I started to Breakout, and to top it off my face is nonstop hurting and itchy all da time.. now I'm totally freakn out and will hv to go tlk to my dauhter about wat happen cuz I know im goin to hv to put some other treatment on my ugly ass face ..I'm just hoping to fix da mess.. this product shud b examine
|Thu, 29 Jul 2010|
I started using AcneFree four days ago and my skin has developed mini-bumps(not acne), slight redness close to my eyes, anditchiness. I'm going to use it for a couple more days, if the mini-bumps don't go, I'm throwing to stuff out. I don't know if I should have been using it in the first place, though. I do have acne (went to the doctor) but it's only a few bumps here and there. The blackheadsdisappearquickly, so that's not a worry. I guess I only bought it because suddenly a bunch popped up out of nowhere on my face, on my jaw and neck. My period can't be that reason, for I already had itearlierthis month.
|Fri, 17 Sep 2010|
I started using the Acne Free about two months ago and i started getting red bumps that hurt on my face after using it! They sometimes go away! I don't know if i should be using it or not!
|Fri, 02 Sep 2011|
Burned and scarred my face